Two Results on Jachymski–Schröder–Stein Contractions

Volume 56 / 2008

Simeon Reich, Alexander J. Zaslavski Bulletin Polish Acad. Sci. Math. 56 (2008), 53-58 MSC: 47H10, 54E50, 54H25. DOI: 10.4064/ba56-1-6

Abstract

We establish two fixed point theorems for certain mappings of contractive type.

Authors

  • Simeon ReichDepartment of Mathematics
    The Technion–Israel Institute of Technology
    32000 Haifa, Israel
    e-mail
  • Alexander J. ZaslavskiDepartment of Mathematics
    The Technion-Israel Institute of Technology
    32000 Haifa, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image